# SDR CALA2025052004832

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,093 hours, 21,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 1L AND 1R DIFFICUL T TO ARM DUE TO EXCESS SLIDE MATERIAL. INSPECTED BOTH 1L AND 1R DOOR SLIDES, FOUND MINIMAL EXCESS GIRT MATERIAL. TUCKED EXCESS GIRT MATERIAL INTO SLIDE PACK TO SATISFY THE 11" REQUIREMENT PER AMM 25-66-01-400-801
